# SDR CA020510019

- Difficulty date: May 1, 2002
- Submitted: May 31, 2002
- Operation: General aviation
- Make and model: Piper PA-31T2
- Aircraft time: 12,767 hours
- Engine: Pwa PT6A135
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bolt
- Part number: AN517A
- Condition: Sheared
- Location: Lt Mlg Actuator
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH THE LANDING GEAR WAS SELECTED DOWN, THE RIGHT MAIN & NOSE GEAR LOCKED DOWN CORRECTLY BUT THE LEFT MAIN DID NOT. THE CREW THEN SELECTED EMERGENCY GEAR EXTENSION AND LANDED SAFELY. UPON INSPECTION THE LEFT ACTUATOR UPPER BOLT WAS FOUND TO BE SHEARED.
